# SDR AALA202212231906

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 40,337 hours, 16,492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  THE EVACUATION SLIDE FOR THE R1 SERVICE DOOR IS COMING OUT OF ITS HOUSING. RESECURED R1 DOOR GIRT BAR IAW AMM 25-66-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK OF THE R1 DOOR ESCAPE SYSTEM IAW AMM 25-66-00.
